# SDR TWAA9911501

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708TW
- Make and model: Boeing 757231
- Aircraft serial: 28480
- System (JASC): 3350 · Emergency Lighting
- Part: Flex Lamp
- Part number: 362624
- Condition: Worn
- Location: Aft Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE OUTSIDE THE RT AFT LAVATORY.  REPLACED THE FLEX LAMP.  CHECK-C 9-5-98 LAX.
